# SDR SIMA201020402

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 23,041 hours, 20,261 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 14578710901
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4468 DURING CRUISE THE CREW REPORTED AN ENGINE 1 THRUST REVERSER FAIL.  ITEM DEFERED PER MEL 78-1. AUTH 070981M-C. COMPLIED WITH PROCEDURES AS PER MEL.  TRANSFERD TO MIC SHEET.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF E1 TR IAW AMM 78-32-01.  OPS CHECK GOOD.  NO FAULT NOTED MEL 78-1 RESTORED.  REPEATED AND RE-OPENED.  MAINTENANCE PERFORMED FIM TROUBLESHOOTING TASK 78-30-00-810-801-A.  COULD NOT DUPLICATE.  TROUBLESHOOT UP TO STEP 2, SUBTASK 817-013-A, PAGE 205.  FURTHER TROUBLESHOOTING REQUIRED.  MEL 78-1 REMAINS OPEN.  MAINTENANCE COMPLIED WITH WORKSCOPE.  COULD NOT FIX PROBLEM MEL REMAINS OPEN.  AIRCRAFT RETURNED TO SERVICE.  THE CORRECTIVE ACTION INFORMATION IS STILL PENDING.
